# SDR SIMA20120904002

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 21,284 hours, 18,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4202 THE CREW REPORTED THE REAR FLASHLIGHT HOLDER RED CHARGE LIGHT WAS INTERMITTENT WHEN IN THE CRADLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DEFERRED AFT FLASHLIGHT PER 25-53.  PERFORMED OPERATIONAL CHECK OF EMERGENCY FLASHLIGHTS.  NO DEFECTS FOUND.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-51-01 MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
